# SDR CALA2014021400201

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69698592
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ANGLE SUPPORT AT STATION 1035, STRINGER 1L - 1R OUT OF LIMIT.  INSTALLED NEW FUSELAGE SKIN ANGLE SUPPORT AT STATION 1035, STRINGER 1L - 1R IAW SRM 51-40-02 & DRAWING 148A3110.
